MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN
Model Number 14500-5A
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that the pdm (personal diabetes manager) gave a bolus 1.60 units and then again another bolus for the amount of 2.40 units which was not commanded.The blood glucose levels reached 53 mg/dl.
 
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to confirm the reported uncommanded bolus issue.Lot release records were reviewed and the product lot met all acceptance criteria.

Brand Name
OMNIPOD INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key18827492
Report Number3004464228-2024-07835
Device Sequence Number19594848
Product Code LZG
UDI-Device Identifier10385081140003
UDI-Public(01)10385081140003(11)200619(10)L61252
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14500-5A
Device Catalogue NumberUST400
Device Lot NumberL61252
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age9 YR
Patient SexMale